MathSciNet Relay Station
MathSciNet bibliographic data
MR1348728 (96f:30034) 30E10
González, Luis Bernal; Rodríguez, Alfonso Montes Non-finite-dimensional closed vector spaces of universal functions for composition operators. J. Approx. Theory 82 (1995), no. 3, 375–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement